# SDR UPS06846017

- Difficulty date: January 11, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 46487102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ANGLE CRACKED AT STA 857 RBL 40     REMOVED CRACKED ANGLE IAW 51-1-20D, LOCATED AND DRILLED NEW ANGLE AND INSTALLED AT STA 857 RBL 40 IAW SRM 51-1-21 AND SRM 51-1-20D.
